Skip to Main content Skip to Navigation
Journal articles

A Quantitative Doxastic Logic for Probabilistic Processes and Applications to Information-Hiding

Simon Kramer 1 Catuscia Palamidessi 1 Roberto Segala 2 Andrea Turrini 2 Christelle Braun 1
1 COMETE - Concurrency, Mobility and Transactions
Inria Saclay - Ile de France, LIX - Laboratoire d'informatique de l'École polytechnique [Palaiseau]
Abstract : We introduce a novel modal logic, namely the doxastic $\mu$-calculus with error control (D$\mu$CEC), and propose a formalization of probabilistic anonymity and oblivious transfer in the logic, and the validation of these formalizations on implementations formalized in probabilistic CCS. The distinguishing feature of our logic is to provide a combination of dynamic operators for belief (whence the attribute ``doxastic'') with a control on the possible error of apprehension of the perceived reality, and for internalized probability. Both operators are dynamic (non-monotonic) thanks to the possibility of combining them with temporal operators, and are parameterized with a lower and upper probability bound (the error control).
Document type :
Journal articles
Complete list of metadata
Contributor : Catuscia Palamidessi <>
Submitted on : Wednesday, February 17, 2010 - 9:32:06 AM
Last modification on : Tuesday, May 25, 2021 - 11:46:03 AM
Long-term archiving on: : Wednesday, November 30, 2016 - 2:08:36 PM


Files produced by the author(s)




Simon Kramer, Catuscia Palamidessi, Roberto Segala, Andrea Turrini, Christelle Braun. A Quantitative Doxastic Logic for Probabilistic Processes and Applications to Information-Hiding. Journal of Applied Non-Classical Logics, Taylor & Francis, 2009, 19 (4), pp.489-516. ⟨10.3166/jancl.19.489-516⟩. ⟨inria-00445212v2⟩



Record views


Files downloads